# SDR A6WA201140685

- Difficulty date: July 31, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 18,377 hours, 17,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACKS AT LBL 9 & RBL 9 AT FS 539+112 IN CARGO BAY ARE CORRODED TABLE R & R SEAT TRACKS.
